# SDR 08FDEA01162

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 16,679 hours, 8,885 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 647520181
- Part serial: 6533
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT GOT ECAM YELLOW HYD SYS LOW PRESSURE.  OVERHEAD QTY GAUGE INDICATED NO QUANTITY.  AFTER LANDING QTY APPEARED NORMAL.  COMPLIED WITH ECAM AND REFERRED TO QRH PROCEDURE HYD LOW PRESSURE.  OPERATED YELLOW SYS WITH PTU, PRESSURE WAS 3000 AND QUANTITY WAS IN THE TOP HAT.  OPERATED YELLOW ENGINE PUMP WHILE MOVING FLAPS AND ALL OTHER FLT CONTROLS, YELLOW PRESSURE WHILE MOVING CONTROLS DROPPED TO 2300 AT THE LOWEST.  CONTINUED TROUBLESHOOTING IN PROGRESS.  REMOVED AND REPLACED YELLOW SYSTEM HYDRAULIC QUANTITY TRANSMITTER.  RAN ALL THREE HYD SYSTEMS AND LEAK CHECKED REMAINING FILTER, NO LEAKS NOTED.
